Are your floaters driving you mad?!
Thankfully a new product could help to reduce the amount and density of your floaters.
A recent study over six months was able to demonstrate significant improvements in subjective visual disturbances as well as in the objective parameters ‘vitreous opacity density’ and ‘contrast sensitivity.’
The success rate among the subjects was high, with 77% showing a measurable decrease in floater opacity areas (see image below) and 67% of subjects noticing a visual improvement to their floaters and a significant improvement in contrast sensitivity compared to a placebo group.
The product used in the study was VitroCap®N, dietary supplementation with a formulation consisting of 125 mg L-lysine, 40 mg vitamin C, 26.3 mg grape seed extract, 5 mg zinc and 60 mg citrus flavonoids.
Vitreous floaters, or opacities, are caused by the aggregation of collagen fibres in the vitreous gel inside the eye, which can be caused by a lack of micronutrients in the vitreous gel. They are perceived as spots, ‘flies’ or hair-like shadows cast on the retina by the clumped collagen fibres interfering with the incident light. They can reduce visual acuity and contrast sensitivity. Floaters can be highly annoying and interfere with everyday vision. If you want to reduce your floaters, why not try VitroCapN for six months and see the difference yourself. You can buy them in practice or here.
NB. a change or increase in floaters or incidence of flashing lights in your vision could indicate a retinal tear or detachment. Always check with your optometrist that your floaters are caused by natural vitreous degeneration and nothing more serious. If you ever notice an increase in floaters, please contact us urgently or local A and E if holidays.
Always check with your GP before starting new vitamins, especially if you take medications or have any underlying health conditions. Also, if you already take supplements containing similar ingredients.